i have been using the pill(ovral) sor three months now after one year of injectables,i haven't seen my periods since,is it normal an i take the red pill even when i'm not in my period?


Hi Tutu, Not all women have a

Hi Tutu,

Not all women have a 28 day cycle so taking a hormone pill (red pill) for you may be normal. You should consult your doctor and ask him/her about it.

Injection types of birth control can stop a woman's period that doesn't mean you cannot get pregnant as you are still ovulating. Some women's period returns within a few months and other women may not see a period for up to a year after using injection style birth control.

Best of Luck,
TammyM

I am currently on Depoprovera

I am currently on Depoprovera 150 and after a month my period just never stopped they prescribed to me Ovral to take the irregularity away but the pills makes me nauscios is there a injection for Ovral that i can take to take my period away.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness